# SDR UALA2012032001803

- Difficulty date: March 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 36,609 hours, 15,143 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Refuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS NO PWR TO REFUEL PANEL.  DOOR SWITCH 565-1239 20QU CIRCUIT BREAKER 2QU 565-0531 28VDC 4023VC PIN Y.  FOUND BAD CONNECTION, SECURED, REF WDM 28-25-01 PG2 AND ASM 24-67-00 SCH1. OPS CK'S GOOD.  NO FAULTS NOTED, HAVE POWER TO REFUEL PANEL.
